# SDR SWAA983190

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, F/A INFORMED FLIGHT CREW, THAT SEVERAL PAX AND F/A SMELLED SOMETHING BURNING.  A/C RETURNED TO GATE FOR MAINTENANCE.  ODOR IDENTIFIED AS LPS SPRAYED AFT OF BAG BIN, CLEANED UP.  OK TO CONTINUE PER M/M.
